# SDR SWAA2021122045655

- Difficulty date: November 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BS540 BETWEEN BL0 TO RBL24 AND WL208.1 AT PASSENGER CABIN ; 2021-545963 / [01] REPLACED SUPPORT ANGLE BS540 BETWEEN BL0 TO RBL24 AND WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A5240 REV:-.; [02] ENTER BY ERRROR.; [03] REPLACED SUPPORT ANGLE BS540 BETWEEN BL0 TO RBL24 AND WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A5240 REV:- SEE INDIVIDUAL SIGNOFFS BELOW.; [04] REPLACED SUPPORT ANGLE BS540 BETWEEN BL0 TO RBL24 AND WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A5240 REV:- SEE INDIVIDUAL SIGNOFFS BELOW RII.
